# SDR AC2A086764

- Difficulty date: May 28, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,819 hours
- Engine: Allsn 250C*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECU LIGHT AND AUDIO FOR NR 1 ENGINE CAME ON IN FLIGHT. PILOT FOLLWED PROCEDURES CHECKLIST. TRANSITIONED NR 1 FADEC TO MANUAL MODE. LANDED WITHOUT FURTHER PROBLEMS. MECHANIC FOUND NR1 ENGINE N1 FAULT CODE CAUSED LIGHT TO ILLUMINATE. MECHANIC FOLLOWED FAULT ISOLATION MANUAL. WIRING AND CONNECTIONS WERE CHECKED AND FAULTS WERE CLEARED. AIRCRAFT WAS GROUND RUN AND FLOWN WITH NO FURTHER FAULTS. CAUSE OF PROBLEM NOT KNOWN.
